# SDR JJBA20220110011

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,366 hours, 26,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - "Y" - 18 AT FR 23 THRU FR 29 +5 OMEGA BEAM I/B LWR FLANGE - MULTIPLE LOCATIONS. REMOVED AND REPLACED OMEGA BEAM AT FR 23 - FR 29 +5"
